EconPapers    
Economics at your fingertips  
 

Functional Operators and Approximate Solutions of Functional Equations

Stefan Czerwik () and Krzysztof Król ()
Additional contact information
Stefan Czerwik: Silesian University of Technology
Krzysztof Król: Zabrze City Hall

A chapter in Topics in Mathematical Analysis and Applications, 2014, pp 259-276 from Springer

Abstract: Abstract In this paper we consider the problem of approximate solutions of functional equations.In the first part of this chapter we present the integral least squares method for functional equations.The second part is devoted to investigations on some functional operators, useful for both theory and applications.Finally, in the last one we present some results on convergence of a sequence of approximate solutions of a functional equation obtained by the integral least squares method as well as some estimations of the errors of approximations.

Keywords: Functional equation; Functional operator; Approximation by the integral least squares method; Estimation of the error of approximation; 39B22; 39B99; 40A05; 41A30. (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-06554-0_10

Ordering information: This item can be ordered from
http://www.springer.com/9783319065540

DOI: 10.1007/978-3-319-06554-0_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-06554-0_10